| Model Number |
20E |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/27/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted stryker to report their device did not power on.In this state the device would be inoperable and defibrillation therapy would not be available if needed.There was no patient involvement reported with the event.
Additional Manufacturer Narrative
Stryker evaluated the customer's device and verified the reported issue.The issue was isolated to the power supply pcba.The power supply pcba was replaced to resolve the reported issue.After observing proper device operation through functional and performance testing, the device was returned to the customer for use.